關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Estimation of Garch models from the autocorrelations of the squares of a process

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 90/1 財務系 鍾惠民 副教授 期刊論文 發佈 Estimation of Garch models from the autocorrelations of the squares of a process , [90-1] :Estimation of Garch models from the autocorrelations of the squares of a process期刊論文Estimation of Garch models from the autocorrelations of the squares of a processRichard T. Baillie; Chung, HuiminGARCH;autocorrelations;Bartlett's formula;QMLE.Journal of Time Series Analysis 22(6), pp.631–650This paper shows how the parameters of a stable GARCH(1, 1) model can be estimated from the autocorrelations of the squared process. Specifically, the method applies a minimum distance estimator (MDE) to the sample autocorrelations of the squared realization. The asymptotic efficiency of the estimator is calculated from using the first g autocorrelations. The estimator can be surprisingly efficient for quite small numbers of autocorrelations and, in some cases, can be more efficient than the quasi maximum likelihood estimator (QMLE). Also, the estimated process can better fit the pattern of observed autocorrelations of squared returns than those from models estimated by maximum likelihood estimatio
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果